Angel; Yes and know the way this class of medication works is from when you start it, And you make sure you take it about the same time each day for the first couple of weeks it is common to have some side effects and increase in symptoms that you are trying to get rid of. Normally around the 10 to 14 days it gets better. Then as you continue to take your medications most start to feel a bit better from 3 to 4 weeks you should be feeling some of the benefits of the medication all the way up to the time you reach the 6 to 8 weeks when you reach a steady blood level of this medication. Hope this give you an idea of what to expect. GOOD LUCK ANDHOPE YOU GET TO FEELING SOME BENEFITS SOON. chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2010 • 2 answers
Posted 13 Jul 2012 • 3 answers
Posted 23 Aug 2014 • 2 answers
Posted 14 Nov 2017 • 1 answer
I just got an IUD a week ago and was told by the nurse at the hospital that it takes 24 hrs to work?
Posted 25 Jan 2018 • 0 answers